On the theory of asymmetric codes
Doklady Akademii Nauk, Tome 164 (1965) no. 4, pp. 757-760
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_4_a9,
author = {R. R. Varshamov},
title = {On the theory of asymmetric codes},
journal = {Doklady Akademii Nauk},
pages = {757--760},
year = {1965},
volume = {164},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_4_a9/}
}
R. R. Varshamov. On the theory of asymmetric codes. Doklady Akademii Nauk, Tome 164 (1965) no. 4, pp. 757-760. http://geodesic.mathdoc.fr/item/DAN_1965_164_4_a9/